# SDR ASAA2019011627814

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,179 hours, 13,848 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Electronic Unit
- Part number: 473925
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE/FIRE DETECTION AFT LOOP "A" WILL NOT TEST. GROUNDED - YES. DUE TO HISTORY, REMOVED AND REPLACED AFT CARGO CEU. OPS TEST GOOD. REF AMM 26-16-02. AFT CARGO DETECTOR SWITCH TO NORMAL POSITION.
